Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


A nodal basis for $ C^{1}$ piecewise polynomials of degree $ n\geq 5$

Authors: John Morgan and Ridgway Scott
Journal: Math. Comp. 29 (1975), 736-740
MSC: Primary 65D15
MathSciNet review: 0375740
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A basis for the space of $ {C^1}$ piecewise polynomials in two variables of degree $ n \geqslant 5$ is constructed. The basis is parametrized by "nodal variables," namely, the values and derivatives of the basis functions at a discrete set of points.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D15

Retrieve articles in all journals with MSC: 65D15

Additional Information

PII: S 0025-5718(1975)0375740-7
Article copyright: © Copyright 1975 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia